# SDR SWIA202264940

- Difficulty date: February 3, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N732SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10194
- Aircraft time: 45,519 hours, 29,448 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH UPPER TRANSCOWL OUTER SKIN AND LATCH DOOR COAMING CRACKED FWD & AFT OF THE FWD LATCH CUTOUT.     (C-CHECK RO 3/11/2022)    REMOVED AND REPLACED CRACKED LATCH DOOR COAMING P/N CN624-2060-209. PERFORMED REPAIR TO CRACKS ON THE OUTER SKIN AND INNER PERFORATED SKIN. REF. AND COMPLIED WITH ALL STEPS OF REO 670-54-21-1518 REV --, DATED 2/25/22, AND REO 670-54-21-1207 REV A, DATED 08/27/2015. COMPLIED WITH SKY WEST TASK CARD 51-900-1002-SKY.
